Why After A Few Months Of Consuming DMP, When Stopped Experiencing Anxiety And Difficulty Sleeping?
, I have been taking samcodin cough medicine which has dextro, after I stopped, within a few days after stopping I experienced symptoms of anxiety, heaviness in the left chest, nausea, restless feelings, difficulty sleeping, according to the doctor how many days the symptoms will disappear I have experienced these symptoms for 4 days
Hello Alvin Saputra,
Samcodin is a cough medicine containing dextromethorphan, glyceryl guaiacolate, and chlorpheniramine maleate. Side effects that may occur due to its use are as follows:
Dizziness Nausea and vomiting Drowsiness Allergic reactions, characterized by rashes, spasms, itching all over the body, swelling of the lips or eyelids, fainting Anxiety These drugs usually only last for 1-2 days in the body and then excreted with urine (urine), so the side effects of the drug usually don't last long. If your symptoms have occurred more than 3 days even though drug use has been stopped, the possibility of these symptoms arise due to other abnormalities. We recommend that you consult a doctor to find out the exact cause of these symptoms.
Always consume over-the-counter medicines according to the instructions for use listed on the package. Do not consume more than the recommended dose. Thus the explanation from me, may be useful.